# SDR CA991116005

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000031
- Condition: Failed
- Location: Autofeather Sys
- Component: PW120
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW SELECTED THE AUTOFEATHER SYSTEM OFF AND THE ARMED LIGHT STAYED ON.  MAINTENANCE REPLACED THE TORQUE SIGNAL CONDITIONING UNIT (TSCU).  GROUND RUNS CARRIED OUT OK, AIRCRAFT RELEASED TO SERVICE.
